# SDR ASAA2024012148678

- Difficulty date: January 21, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311407520201
- Condition: Dented
- Location: Frm 9 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 603; (74480) DENT/NICK ON FUSELAGE SKIN FR 9 AND STRG 36 LH APPROX GROUNDED - YES. STRIPPED AREA TO EVALUATE AS PER A320 SRM 51-75-11/001. DENT LOCATION IS 4.3 INCHES ABOVE STR 36 AND 3.5 INCHES FORWARD OF FRAME 8. DENT MEASURES 1.5 INCHES IN LENGTH AND .0375 IN WIDTH. DENT MEASURES .001 AND FOUND TO BE WITHIN ALLOWABLE NEGLIGABLE DAMAGE AS PER A320 SRM 51-73-11/001. APPLIED PROTECTIVE TREATMENTS AS PER A320 SRM 51-21-11/001, TOPCOATED AS PER A320 SRM 51-75-12-911-001 THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIREDON DEFERRAL.
